Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Under stress. Been anemic. Diagnosed with pituitary adenoma. Why fatigue?

Hello Dr.M, I am a 50 year old, still having monthly periods, under tons of stress ,all my life on the skinny side, anemic for the past 4 years, I had my son at 41 y, my mother diagnosed with pituitary adenoma , surgery and adrenal deficiency treatment. My blood work revealed a THS 5.5 ,md wrote prescription for .50 synthroid . Not sure that I am ready to take it . My main complain is extreme fatigue .
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Your symptoms appear to related to stress to me. Thyroid problem, pitutory adenoma and anemia increases chances of having stress and anxiety. Stress can also present with several physical symptoms like fatigue.

Start treatment for thyroid problem and anemia. For stress and anxiety assessment and treatment, you can visit psychiatrist. Apart from that take healthy diet, fruits and do aerobic exercise regularly.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor